Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 
 

 

Limit-periodic Schrödinger operators with Lipschitz continuous IDS


Authors: David Damanik and Jake Fillman
Journal: Proc. Amer. Math. Soc. 147 (2019), 1531-1539
MSC (2010): Primary 47B36
DOI: https://doi.org/10.1090/proc/14354
Published electronically: December 12, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exist limit-periodic Schrödinger operators such that the associated integrated density of states is Lipschitz continuous. These operators arise in the inverse spectral theoretic KAM approach of Pöschel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B36

Retrieve articles in all journals with MSC (2010): 47B36


Additional Information

David Damanik
Affiliation: Department of Mathematics, Rice University, Houston, Texas 77005
Email: damanik@rice.edu

Jake Fillman
Affiliation: Department of Mathematics, Virginia Polytechnic Institute and State University, 225 Stanger Street, Blacksburg, Virginia 24061
Email: fillman@vt.edu

DOI: https://doi.org/10.1090/proc/14354
Received by editor(s): July 6, 2018
Published electronically: December 12, 2018
Additional Notes: The first author was supported in part by NSF grants DMS–1361625 and DMS–1700131.
The second author was supported in part by an AMS-Simons Travel Grant, 2016–2018
Communicated by: Michael Hitrik
Article copyright: © Copyright 2018 by the authors